Follow
Ouahab Abdelghani
Ouahab Abdelghani
Université Djilali Liabès Sidi-Bel-Abbès
Verified email at univ-sba.dz - Homepage
Title
Cited by
Cited by
Year
Existence results for fractional order functional differential equations with infinite delay
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 338 (2), 1340-1350, 2008
7532008
Fractional functional differential inclusions with finite delay
J Henderson, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 2091-2105, 2009
2382009
Some results for fractional boundary value problem of differential inclusions
A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 3877-3896, 2008
1692008
Impulsive differential inclusions: a fixed point approach
JR Graef, J Henderson, A Ouahab
Walter de Gruyter, 2013
1582013
Impulsive differential inclusions with fractional order
J Henderson, A Ouahab
Computers & Mathematics with Applications 59 (3), 1191-1226, 2010
1512010
Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces
A Belarbi, M Benchohra, A Ouahab
Applicable Analysis 85 (12), 1459-1470, 2006
1402006
Solution sets for differential equations and inclusions
S Djebali, L Górniewicz, A Ouahab
Walter De Gruyter, 2012
1182012
Existence results for fractional functional differential inclusions with infinite delay and applications to control theory
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Fractional Calculus and Applied Analysis 11 (1), 35-56, 2008
1172008
Controllability results for functional semilinear differential inclusions in Fréchet spaces
M Benchohra, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 61 (3), 405-423, 2005
802005
On first order impulsive dynamic equations on time scales
M Benchohra, J Henderson, SK Ntouyas, A Ouahab
Journal of Difference Equations and Applications 10 (6), 541-548, 2004
752004
Topological methods for differential equations and inclusions
JR Graef, J Henderson, A Ouahab
CRC Press, 2018
722018
Implicit fractional differential equations via the Liouville–Caputo derivative
JJ Nieto, A Ouahab, V Venktesh
Mathematics 3 (2), 398-411, 2015
722015
Controllability results for impulsive functional differential inclusions
M Benchohra, L Gorniewicz, SK Ntouyas, A Ouahab
Reports on Mathematical Physics 54 (2), 211-228, 2004
692004
Impulsive functional differential equations with variable times
SK NTOUYAS
Computers and Mathematics with Applications 47, 1659-1665, 2004
672004
Existence results for second order boundary value problem of impulsive dynamic equations on time scales
M Benchohra, SK Ntouyas, A Ouahab
Journal of Mathematical Analysis and Applications 296 (1), 65-73, 2004
602004
Local and global existence and uniqueness results for impulsive functional differential equations with multiple delay
A Ouahab
Journal of mathematical analysis and applications 323 (1), 456-472, 2006
522006
Impulsive neutral functional differential equations with variable times
M Benchohra, A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 55 (6), 679-693, 2003
512003
Existence and uniqueness results for impulsive functional differential equations with scalar multiple delay and infinite delay
A Ouahab
Nonlinear Analysis: Theory, Methods & Applications 67 (4), 1027-1041, 2007
462007
Random fixed point theorem in generalized Banach space and applications
ML Sinacer, JJ Nieto, A Ouahab
Random Operators and Stochastic Equations 24 (2), 93-112, 2016
412016
First-order periodic impulsive semilinear differential inclusions: existence and structure of solution sets
S Djebali, L Górniewicz, A Ouahab
Mathématical and computer modelling 52 (5-6), 683-714, 2010
382010
The system can't perform the operation now. Try again later.
Articles 1–20